MAUDE Adverse Event Report: COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 980
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, a 980 ventilator generated an exhalation flow sensor error message.Although requested, it is unknown if a patient was connected to the ventilator at the time of the reported event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
980 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6571833
Report Number8020893-2017-06131
Device Sequence Number87070
Product Code CBK
UDI-Device Identifier10884521171749
UDI-Public10884521171749
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number980
Device Catalogue Number980
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2017
Supplement Date Received by Manufacturer11/01/2017
Initial Report FDA Received Date05/17/2017
Supplement Report FDA Received Date11/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1